Tibor K. Pogány
Tibor K. Pogány
University of Rijeka, Croatia and Óbuda University, Budapest, Hungary
Potvrđena adresa e-pošte na pfri.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Integral and computational representations of the extended Hurwitz–Lerch zeta function
HM Srivastava, RK Saxena, TK Pogány, R Saxena
Integral Transforms and Special Functions 22 (7), 487-506, 2011
982011
Some families of Mathieu a-series and alternating Mathieu a-series
TK Pogány, HM Srivastava, Ž Tomovski
Applied Mathematics and Computation 173 (1), 69-108, 2006
892006
Two-sided inequalities for the extended Hurwitz-Lerch Zeta function
HM Srivastava, D Jankov, TK Pogány, RK Saxena
Computers & Mathematics with Applications, 2011
592011
Oscillator with a sum of noninteger-order nonlinearities
L Cveticanin, T Pogány
Journal of Applied Mathematics 2012, 2012
492012
On an open problem of F. Qi
TK Pogány
J. Inequal. Pure Appl. Math 3 (4), 2002
492002
Mathieu-type Series for the א-function Occurring in Fokker-Planck Equation.
RK Saxena, TK Pogány
European Journal of Pure & Applied Mathematics 3 (6), 980-988, 2010
442010
On fractional integration formulae for Aleph functions
RK Saxena, TK Pogány
Applied Mathematics and Computation 218 (3), 985-990, 2011
432011
Integral representation of Mathieu (a, Lambda)-series
TK Pogány
Integral Transforms and Special Functions 16 (8), 685, 2005
412005
Laplace type integral expressions for a certain three-parameter family of generalized Mittag–Leffler functions with applications involving complete monotonicity
Ž Tomovski, TK Pogány, HM Srivastava
Journal of the Franklin Institute 351 (12), 5437-5454, 2014
402014
On the characteristic function of the generalized normal distribution
TK Pogány, S Nadarajah
Comptes rendus mathématique 348 (3), 203-206, 2010
332010
Integral representation for Neumann series of Bessel functions
TK Pogány, E Süli
Proc. Amer. Math. Soc 137 (7), 2363-2368, 2009
322009
Some Mathieu-type series associated with the Fox-Wright function
TK Pogány, HM Srivastava
Computers & Mathematics with Applications 57 (1), 127-140, 2009
312009
On the distribution of the product of correlated normal random variables
S Nadarajah, TK Pogány
Comptes Rendus Mathematique 354 (2), 201-204, 2016
282016
Integral representation of a series which includes the Mathieu a-series
TK Pogány
Journal of mathematical analysis and applications 296 (1), 309-313, 2004
272004
The Marshall-Olkin exponential Weibull distribution
TK Pogány, A Saboor, S Provost
Hacettepe Journal of Mathematics and Statistics 44 (6), 1579, 2015
262015
Dirichlet averages of generalized multi-index Mittag-Leffler functions
RK Saxena, TK Pogány, J Ram, J Daiya
Armenian journal of Mathematics 3 (4), 174-187, 2011
262011
An extended general Hurwitz–Lerch zeta function as a Mathieu (a, λ)-series
D Jankov, T Pogány, RK Saxena
Applied mathematics letters 24 (8), 1473-1476, 2011
242011
Neumann series of Bessel functions
A Baricz, D Jankov, TK Pogány
Taylor & Francis, 2011
232011
Almost sure sampling restoration of bandlimited stochastic signals
T Pogány
Sampling Theory in Fourier and Signal Analysis: Advanced Topics, 203-232, 1999
231999
Turán type inequalities for Krätzel functions
Á Baricz, D Jankov, TK Pogány
Journal of Mathematical Analysis and Applications 388 (2), 716-724, 2012
222012
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20